# SDR FDKA200805196

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,731 hours, 15,858 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BONDING STRAP IS CORRODED ON PANEL 5731.  THE CORRODED STRAPS HAVE BEEN REMOVED AND REPLACED.
